advertisement
Question
Posted by: merina 2 weeks | 2006/11/15

haveing pains

hello doc i am just writting to you as i have had my merina in for 2 weeks i am haveing a little pain sharp pain in my lower abdominal as well i feel like i am bloated do you think that i could have an infection or as i have only had it for 2 weeks i have being very active doing gardeing and moveing heavy stuff have being spotting a little but no bleeding as well when i hang on to my urine it hurts as well do you thik i should just stick with the merina and see how i will go or get it taken out the pain in near my hips please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like you may have a bladder infection. Bloating and spotting could be side effects of the Mirena. See your doctor to check your urine.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement